# SDR A1U2003F00002

- Difficulty date: June 21, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Engine: Lyc LTS101750B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: B4443A
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, ENGINE NR 2 CHIP LIGHT ILLUMINATED, CHIP PLUSE SYSTEM WAS ACTIVATED THREE TIMES, EACH TIME THE LIGHT REILLUMINATED.  INFORMED COMPANY DISPATCH OF SITUATION, THEY INFORMED MAINTENANCE.  INITIATED PRECAUTIONARY LANDING PROCEDURES, CONTACTED PARKS DOWNTOWN TOWER (CPS) AND REQUESTED LANDING CLEARANCE.  PREFORMED NORMAL APPROACH AND LANDING TO A TAXIWAY, SHUTDOWN AIRCRAFT, AND WAITED FOR MAINT TO ARRIVE.  MECH INSPECT CHIP PLUGS, FOUND ONE HAIR LIKE PIECE OF METAL ON SCAVENGE PLUG, DRAINED OIL AND FILTERS INSPECTED FOR METAL, NONE FOUND.  PERFORMED 20 MINUTE PENALTY RUN, REINSPECTED PLUGS, OIL AND FILTERS NO METAL FOUND.  REINSTALLED PLUGS AND FILTERS, SERVICED OIL RETURNED AC TO SERVICE.
